$tt$- and $m$-degrees
Algebra i logika, Tome 12 (1973) no. 2, pp. 143-161
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1973_12_2_a1,
author = {A. N. Degtev},
title = {$tt$- and $m$-degrees},
journal = {Algebra i logika},
pages = {143--161},
year = {1973},
volume = {12},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1973_12_2_a1/}
}
A. N. Degtev. $tt$- and $m$-degrees. Algebra i logika, Tome 12 (1973) no. 2, pp. 143-161. http://geodesic.mathdoc.fr/item/AL_1973_12_2_a1/